Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 154, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Dec 9, 2008, 9:14 PM CST for 6 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2008, 9:14 PM CST (03:14 UTC)
- Expired
- Dec 10, 2008, 12:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 97 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 10:00 PM CST | FLASH FLOOD | Booneville, MS | SOME MINOR FLOODING IN DOWNTOWN BOONEVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 100316
FFWMEG
MSC003-009-117-139-141-145-100615-
/O.NEW.KMEG.FF.W.0154.081210T0316Z-081210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CST TUE DEC 9 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1215 AM CST
* AT 914 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT
1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEEDY...
JCOLEMAN STATE PARK...THEO...PINEFLAT...MICHIGAN CITY...LAMAR...
IUKA...GLEN...CORINTH...CANAAN AND BURNSVILLE.
.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3447 8815 3449 8853 3452 8854 3451 8873
3455 8924 3459 8924 3460 8929 3485 8929
3485 8934 3498 8934 3500 8819 3496 8815
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 9:05 PM CST, 9 minutes earlier.
Area forecast discussion, Dec 9, 9:05 PM CST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 905 PM CST TUE DEC 9 2008 .DISCUSSION... ACTIVE WEATHER EVENING OVER NORTHEAST MS...WITH NUMEROUS REPORTS OF DAMAGING STRAIT LINE WINDS AND FLASH FLOODING FROM SEVERE THUNDERSTORMS. 03Z KGWX RADAR SHOWED A BOWING LINE ECHO ABOUT 20MILES WEST OF THE AL BORDER...HEADING EAST AT 50 MPH. FORECAST TEMPS WERE RECENTLY UPDATED TO ACCOUNT FOR EVENING TRENDS. NO OTHER CHANGES NECESSARY...AS AFTERNOON FORECAST REMAINS ON TRACK. ONCE THE SEVERE CONVECTIVE LINE EXITS NORTHEAST MS...WILL CANCEL THE TORNADO WATCH AND ISSUE ANOTHER FORECAST UPDATE. PWB && .PREV DISCUSSION... /ISSUED 612 PM CST TUE DEC 9 2008/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. DISCUSSION... SEVERE THUNDERSTORM POTENTIAL THROUGH 7 PM CST ACROSS NORTHEAST MISSISSIPPI AS WELL AS HEAVY RAINFALL POTENTIAL THIS EVENING ARE THE FIRST CONCERNS. THE NEXT CONCERN MAY BE POSSIBLE ACCUMULATING SNOW SOUTH OF INTERSTATE 40 LATE WEDNESDAY NIGHT INTO THURSDAY. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND MAINLY OF THE GFS/ECMWF MODELS...BUT DID NOT PREFER ONE MODEL OVER ANOTHER. THE BIGGEST CHANGES TO THE PREVIOUS FORECAST WERE TO CANCEL THE WIND ADVISORY FOR ALL AREAS EXCEPT THE WARM SECTOR ACROSS NE MS AND INCREASED PRECIPITATION CHANCES WEDNESDAY NIGHT INTO THURSDAY SOUTH OF INTERSTATE 40. AT 345 PM CST ACROSS THE MIDSOUTH AND FORECAST AREA...NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WERE OCCURRING OVER MUCH OF THE AREA WITH RAIN FREE CONDITIONS NORTH OF A WYNNE AR TO UNION CITY TN LINE AS WELL AS SOUTHEAST OF A HOUSTON TO IUKA MS LINE. TEMPERATURES RANGED FROM THE MID 50S OVER WEST TN TO LOWER 70S NEAR ABERDEEN MS. A COLD FRONT WAS JUST MOVING INTO NE AR. THROUGH 7 PM CST...A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES SOUTHEAST OF A COFFEEVILLE TO IUKA MS LINE WHERE DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD AND THERE IS A SMALL CHANCE OF NICKEL HAIL OR TORNADO. LIFTED INDICES 0 TO -1 SUPPORT A MARGINAL CHANCE FOR SEVERE. ANY SEVERE REPORTS IN THIS AREA WOULD BE ISOLATED AND LOCALIZED...IF ANY SEVERE WEATHER OCCURS AT ALL. THE THREAT WILL END AFTER 7 PM WITH RAIN STABILIZING THE AIR. AS FAR AS THE WIND ADVISORY...CANCELLED IT IN MOST PLACES EXCEPT NE MS AS WIDESPREAD SHOWERS AND STORMS HAVE STABILIZED THE AIR AND PREVENTED MIXING OF STRONG WINDS ALOFT. WINDS OVER NE MS MAY GUST TO 40 MPH THROUGH 6/7 PM CST WHERE THE AIR IS DRIER. THERE MAY BE GUSTY WINDS BEHIND COLD FRONT TONIGHT...BUT GUSTS WILL ONLY BE AROUND 30 MPH AT BEST...BELOW ADVISORY CRITERIA. AS FOR HEAVY RAINFALL...AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED MAINLY SOUTH OF INTERSTATE 40 THROUGH MIDNIGHT CST BEFORE THE RAIN ENDS. THIS MAY CAUSE LOCALIZED FLOODING. NE MS MAY EXPERIENCE THE HEAVIEST RAIN THIS EVENING. OTHERWISE...COLD FRONT WILL MOVE THROUGH THE AREA...FROM WALNUT RIDGE AT 4 PM CST TO THE MS RIVER AROUND 7 PM CST...THEN EXITING NE MS BY 1 AM CST. THE FRONT WILL BRING MUCH COLDER AIR AS WELL AS PUSH MOST OF THE RAIN EAST WITH IT. WENT SEVERAL DEGREES BELOW MODEL GUIDANCE FOR LOWS AS COLD AIR IS VERY SHALLOW. LOWS SHOULD RANGE FROM THE UPPER 20S OVER NE AR TO LOWER 40S IN NE MS. PATCHY FOG/DRIZZLE ARE POSSIBLE LATE TONIGHT...WHICH SOME MAY FREEZE NORTH OF JONESBORO AR TO KENNETT MO LINE LATE. WILL MONITOR THIS POTENTIAL...BUT CONFIDENCE OF OCCURRENCE REMAINS LOW. WEDNESDAY WILL BE A CLOUDY AND COLD DAY. KEPT LOW RAIN CHANCES SOUTH OF INTERSTATE 40 WHERE DEEPEST MOISTURE WILL RESIDE. AGAIN WENT BELOW MODEL GUIDANCE WITH SHALLOW COLD AIR IN PLACE. HIGHS WILL BE IN THE 36 TO 42 DEGREE RANGE. WEDNESDAY NIGHT INTO THURSDAY...WILL HAVE TO CLOSELY MONITOR THE PROGRESSION AND IMPACT OF UPPER LOW MOVING NEAR THE AREA AS THIS MAY PRODUCE SNOW ACCUMULATIONS TO AREAS SOUTH OF INTERSTATE 40. LATEST MODELS DIFFER CONSIDERABLY WITH THE MOVEMENT OF THIS SYSTEM...PARTICULARLY WITH THE AMOUNT OF COLD AIR AND MOISTURE AVAILABLE. REGARDLESS...ALL MODELS NOW HINT THAT A BAND OF RAIN OR SNOW WILL DEVELOP ON THE NORTH SIDE OF THE UPPER LOW...MAINLY OVER NORTH MS LATE WEDNESDAY NIGHT INTO THURSDAY. IF ENOUGH COOLING COULD OCCUR...SOME WET SNOW ACCUMULATIONS MAY OCCUR. RIGHT NOW...JUST INCREASED PRECIPITATION CHANCES AND KEPT RAIN/SNOW MIX LATE WEDNESDAY NIGHT INTO THURSDAY. THURSDAY NIGHT THROUGH SATURDAY NIGHT...DRY CONDITIONS ARE EXPECTED WITH TEMPERATURES WARMING UP EACH DAY. SUNDAY THROUGH TUESDAY...LATEST MODELS SUGGEST RAIN CHANCES WILL INCREASE DURING THIS TIME FRAME WITH INCREASED MOISTURE AND FRONT NEARBY. GFS/ECMWF DIFFER CONSIDERABLY...SO USED A BLEND...GENERALLY KEEPING LOW RAIN CHANCES AND NEAR NORMAL TEMPERATURES. MBS && .AVIATION... 00Z TAF CYCLE LIFR CEILINGS OF 400 FEET AGL CAN BE EXPECTED ACROSS KJBR...KMEM... AND KMKL BEHIND THE AREA OF SHOWERS AND THUNDERSTORMS THIS EVENING. THE COLD FRONT WILL BRING GUSTY NORTH-NORTHWEST WINDS AT KJBR AROUND 02-03Z..KMEM AND KMKL AROUND 03Z-04Z. MODELS SHOW SOME IMPROVEMENT TO CEILINGS BUT CONFIDENCE AT THIS POINT IS VERY LOW AND ANY IMPROVEMENTS SHOULD BE BRIEF SO KEPT LIFR CEILINGS THROUGH AT LEAST 13Z. CEILINGS SHOULD IMPROVE TO IFR CONDITIONS AFTER 13Z WITH CEILINGS BETWEEN 700 TO 1000 FEET AGL. SURFACE WINDS WILL DECREASE BACK TO 10 TO 12 KNOTS AFTER 13Z. FOR KTUP...SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH 04Z SO INCLUDED VCTS. MVFR CONDITIONS WILL CONTINUE AT KTUP THROUGH 06Z AND THEN LIFR CEILINGS OF 400 FEET AGL SHOULD DEVELOP. THESE LIFR CEILINGS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY BUT HAVE BEEN SOMEWHAT OPTIMISTIC THAT CEILINGS WILL IMPROVE TO IFR CONDITIONS BY 20Z. KNS && .PRELIMINARY POINT TEMPS/POPS... MEM 36 39 33 46 / 100 20 30 30 MKL 35 39 31 44 / 100 20 30 30 JBR 32 37 27 48 / 60 10 10 10 TUP 42 44 35 42 / 100 30 70 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 9, 8:15 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 815 PM CST TUE DEC 9 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 815 PM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH 10 PM CST...OVER SOUTHEAST MISSISSIPPI...MAINLY SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD... THOUGH HAIL UP TO THE SIZE OF NICKELS AND A TORNADO MAY BE POSSIBLE AS WELL. HEAVY RAINFALL OF ONE TO THREE INCHES CAN BE EXPECTED OVER NORTHEAST MISSISSIPPI THROUGH MIDNIGHT CST. THIS MAY CAUSE LOCALIZED FLOODING AS WELL AS PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ACCUMULATING SNOW IS POSSIBLE SOUTH OF INTERSTATE 40... PARTICULARLY ACROSS NORTHEAST MISSISSIPPI...LATE WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...THERE REMAINS MUCH UNCERTAINTY CONCERNING THE EXACT TRACK OF THIS SYSTEM AND THE AMOUNT OF COLD AIR THAT WILL EXIST. STAY TUNED TO THE LATEST INFORMATION REGARDING THIS POTENTIAL WINTER WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION MAY BE NEEDED FOR SEVERE THUNDERSTORMS THROUGH 7 PM CST SOUTH OF A COFFEEVILLE TO IUKA MISSISSIPPI LINE. MBS/PWB
In the hours before
Local storm report, Dec 9, 8:28 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 NE VARDAMAN 33.90N 89.15W
12/09/2008 CALHOUN MS EMERGENCY MNGR
TRAILER DESTROYED AND POWER LINES DOWN
&&
JABLocal storm report, Dec 9, 8:29 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 4 S HOULKA 33.98N 89.02W
12/09/2008 CHICKASAW MS EMERGENCY MNGR
TOPS OF TREES RIPPED OFF. WIND GUST SPEED UNKNOWN
&&
JABLocal storm report, Dec 9, 8:30 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST TUPELO 34.26N 88.73W
12/09/2008 E60 MPH LEE MS TRAINED SPOTTER
&&
JABSpecial weather statement, Dec 9, 8:47 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 847 PM CST TUE DEC 9 2008 MSZ006-009-100330- TISHOMINGO MS-PRENTISS MS- 847 PM CST TUE DEC 9 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF JUMPERTOWN TO WHEELER AT 847 PM CST... MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 930 PM CST. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS LAKE.
Local storm report, Dec 9, 9:03 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 10 S PONTOTOC 34.10N 89.01W
12/09/2008 PONTOTOC MS EMERGENCY MNGR
BARN DAMAGED WITH POWER LINES AND TREES DOWN. DOWNBURST
SUSPECTED
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 6:47 PM CST | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Monroe, Pontotoc and 1 more | 3 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Tate, Tunica | 24 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Quitman | 16 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Dec 9, 7:59 PM CST | Tornado Warning | MEG | Lee, Pontotoc | 46 min |
| Dec 9, 8:06 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 39 min |
| Dec 9, 8:24 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 3 more | 3 hr |
| Dec 9, 8:31 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 59 min |
| Dec 9, 9:21 PM CST | Tornado Warning | MEG | Itawamba | 24 min |
| Dec 9, 9:22 PM CST | Flash Flood Watch | MEG | Alcorn, Calhoun, Chickasaw, Itawamba, Lee, Monroe and 5 more | 7 hr |
| Dec 9, 11:37 PM CST | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more | 3 hr |
| Dec 10, 1:14 AM CST | River Flood Warning | MEG | Lee | 19 hr |
| Dec 10, 1:14 AM CST | River Flood Warning | MEG | Monroe | 4 days |
| Dec 10, 4:26 AM CST | River Flood Warning | MEG | Lafayette | 8 hr |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Itawamba | 5 hr |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 6 days |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.